# SDR A6WA202301208434

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 43,833 hours, 42,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31119
- Part serial: NSA
- Condition: Corroded
- Location: Fs 559+80
- Part time: 43,833 hours, 42,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 FLOOR BEAM HAS SPOTS OF CORROSION APPROX. LOCATION FS559+80 ********AIRCRAFT REMOVED FROM SERVICE********* REMOVED AND REPLACED FLOOR BEAM SECTION RBL27 FS559-FS574 REF CRJ-200-SRM 51-42-21, CRJ-200-SRM 51-42-06, DWG 601R 31026 REV F, AND COMPLIED WITH ALL STEPS OF REO 601R-53-51-641, REV --, 2023-01-10.
